# SDR DXTA200500897

- Difficulty date: August 11, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N979QS
- Make and model: Cessna 750
- Aircraft serial: 7500079
- Aircraft time: 5,780 hours, 3,597 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APPROX 2 MINUTES AFTER THE APU WAS STARTED ON THE GROUND, THE COCKPIT AND CABIN BEGAN FILLING WITH ENVIROMENTAL TYPE SMOKE THE COCKPIT PAC WAS IN THE OFF POSTION AS REQUIRED BY THE MEL.  THE CABIN PAC WAS ON AND THE ISOLATION VALVE WAS OPEN.  THE COCKPIT SUPPLY TEMP WAS NOTICED TO BE 187 AND CLIMBING RAPIDLY THE PAC AND APU ANS ENTIRE AIRCRAFT WERE ALL QUICKLY SHUT DOWN.  REMOVED WATER SEPARATOR COALESCER CLOTH AND CLEANED.  REINSTALLED RAN APU AND OPS CHECKED.  NORMAL OPS WORK IAW CESSNA 750 M/M CHPT 49-10-00.
